# SDR AALA20160603004

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 49,907 hours, 20,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION ANGLE IS CORRODED, BETWEEN FS 727I & 767.  R & R TRANSITION ANGLE SECTION IAW SRM 53-00-53-2R-5.
